Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 53, Issue 2 (1988), 531-539.
Decidable Discrete Linear Orders
Three classes of decidable discrete linear orders with varying degrees of effectiveness are investigated. We consider how a classical order type may lie in relation to these three classes, and we characterize by their order types elements of these classes that have effective nontrivial self-embeddings.
J. Symbolic Logic, Volume 53, Issue 2 (1988), 531-539.
First available in Project Euclid: 6 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Moses, M. Decidable Discrete Linear Orders. J. Symbolic Logic 53 (1988), no. 2, 531--539. https://projecteuclid.org/euclid.jsl/1183742640